# SDR ASAA2017112322688

- Difficulty date: November 23, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 36,781 hours, 11,340 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FMC CDU NR 1 ENGINE FAULT 73-21371 FOR UPPER EGT SECTORS READING HIGH,  ECONOMIC FAULT,  ACFT GROUNDED.  ACCOMPLISHED INITIAL EVALUATION OF FIM 73-11,  801.  SECTORS 1 & 4 PARAMETERS WITHIN 100 DEGREES OF SECTORS 2 & 3. EEC TEST PASSED WITH NO FAULTS. NO MX MESSAGES IN RECENT FAULTS.
